advertisement
Question
Posted by: Yulanda | 2010/05/18

worried

Hi
I am 34 yrs old and it''s been 7mths since I''ve stopped using contraceptives,as I would like to get pregnant. I did not have my period for 3mnths after stopping ,but they returned to normal again.
My worry is that it''s been over a month now and I''m still mentruating,not heavy but spotting.Is this normal and is there anything I can do to stop this?I''ts just too much for me.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It isn't normal. You need to see your doctor to find out what is causing this.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/05/21

It isn't normal. You need to see your doctor to find out what is causing this.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement